# SDR MALA954506

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- Engine: Garrtt TPE331*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 31032172
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3272 - UPON CLIMBOUT, THE LT ENGINE RPM DROPPED TO 45 PERCENT, THE ENGINE STARTED TO NTS AND THE OIL PRESSURE DROPPED TO ZERO.  THE ENGINE WAS SHUTDOWN THROUGH STOP AND FEATHER.  THE AC RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE OIL PUMP.  ENGINE OPERATED SATISFACTORILY.  (W)
